New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hammilton
Regular Member


Date Joined Feb 2006
Total Posts : 152
   Posted 3/22/2006 11:32 AM (GMT -7)   
I dunno whats happening. I had been two years without any major bp symptoms. I haven't been medicated for that long, either, but the last two days I can definitely feel myself going up. I wouldn't say I'm even hypomanic yet, but I'm definitely heading in that direction. Usually I do my best to not get help when I start going up, but the last time I did that- as good as it felt- I got kicked out of school :(

I also have some drug abuse issues that I feel are behind me, but realize could come back at any time. I'm medicated with narcotics for a peripheral neuropathy and Thoracic Outlet Syndrome and in the last 5 months I haven't once over-used or otherwise misused my medications (before I went to rehab, however short of a time I was there, opiates were my DOC). This last week I've been on a dose much lower than usual (reg. doc on vacation, just after he switched me to a new med).

I don't know what I'm gonna do. I haven't seen a psychiatrist in two years and the only doctor close to me is on vacation. I should have seen it coming, I guess, though. about two weeks ago I was way deep in a depression. Of course a mania is gonna follow a depression!! And on top of that, I decided to take an ephedrine/guafenesin tablet because I was coughing a lot last night, and wanted to stop for class. I forgot that ephedrine was a stimulant! I feel like I'm running triple time right now, mentally. But then again I also feel like my comprehension of school subjects is double what it usually is. But I also can't concentrate. Its sort of a trade off, there I guess. I just don't know where my behaviour is gonna go. My concentration always sucks, this is only aggravating it.

Oh boy!

Hope you're all having a good day, sorry if this is a little rambly :(

Hammilton

memejts
New Member


Date Joined Mar 2006
Total Posts : 4
   Posted 3/22/2006 1:24 PM (GMT -7)   
Hammilton,

You really need to find a doctor quick. You need to be on meds for your bipolar. Not off and on , all the time. You could hurt your self or someone eles. I know it feels great when your hypo but you know your going to crash eventially. Do yourself a favor and find a doctor.

memejt

hammilton
Regular Member


Date Joined Feb 2006
Total Posts : 152
   Posted 3/22/2006 6:10 PM (GMT -7)   
Ehh I don't need them all the time. At least not if I could keep these long periods of nothing. They haven't been the norm for me, but everything that starts ends, I just hope they do before I do. I avoid medications like the plague now, except for the painkillers. Bipolar may last a lifetime, but it definitely doesn't run me like pain can.

I do need a doctor, I agree with you there. I have topamax, its never worked great in the past, but at least it doesn't make me fat. I'm gonna go chill (as best I can), but if anyone sees this and has AIM my nick is smirnoff4capt .

K mebbe i'll go see yall in chat later.

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 3/22/2006 6:50 PM (GMT -7)   
Hi Hamilton,
Welcome to Healingwell.
I too tend to do the on again off again meds. I think this time though I'm staying on. I create much havoc in my life with my nearly constant hypomania.
I think I'd get in to the pdoc if I were you. Head this off before you go too high. We can do so much damage we do to ourselves and our lives when we're manic.
Have a nice evening hamilton
Take care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/23/2006 7:52 AM (GMT -7)   

Hey hammilton, 

I think it is great that you have so much insight into your illness and what the triggers for it are.  Even your drug addiction.  Going on and off the medication, as Ellie stated, for Bipolar Disorder is a common trend among people who have this diagnosis.  This is also common with people who have depression too.  You start to feel better and believe that you no longer are in need of the medication or can handle/control things now.  Which in more times than not is so wrong and detrimental to our care and mental health.  Please do seek out a psychiatrist for treatment.  Take care...


~elisha
 


Ashley C
Regular Member


Date Joined Mar 2006
Total Posts : 95
   Posted 3/24/2006 12:15 AM (GMT -7)   
It seems that staying on meds would help...unless your dose needs to change. Although I was just diagnosed, I have been experiencing bipolar symptoms for years. There have been many times when I have felt "normal" for a period of time...sometimes even for a few months....but when that period of normal dissapears I am either way down low wanting to kill myself or so far up no one could pull me down. If the bipolar meds work like they are suppose to, then we will start feeling better...but that is because we are taking the medicine. What happens when we stop taking the medicine,? We start feeling bad again! I am preaching to myself when I say this to...try to stay on your meds even when you feel okay unless your doctor says otherwise. I have been prescribed medicine for various things and it will just sit in the cabniet and I won't take it. When I start my bipolar meds tomorrow....I know that I have got to stay on the medicine...it is my only hope! Good luck and I hope you find a doc that can help you right now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:21 AM (GMT -7)
There are a total of 2,734,098 posts in 301,179 threads.
View Active Threads


Who's Online
This forum has 151306 registered members. Please welcome our newest member, EnuffIsEnuff.
357 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, hypoHashimoto, tennisplayer, tickcheckguy, compiler, Gear, Tick41, PamSmith, NiceCupOfTea, ChickNorris, Tim Tam, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer